# SDR CA130921006

- Difficulty date: September 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT NOTICED THE NR 1 ENGINE OIL PRESSURE FLUCTUATION FOLLOWED BY AN ENGINE SURGE AND ENGINE SHUTDOWN.  THE PILOT PERFORMED AN UNEVENTFUL SINGLE ENGINE LANDED.  THE ON GROUND ENGINE INSPECTION REVEALED DENTS ON THE EXHAUST, THE MAGNETIC CHIP DETECTOR AND OIL FILTER CONTAINED A LARGE AMOUNT OF METAL.
